# SDR AALA202103269007

- Difficulty date: March 24, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 40,782 hours, 14,718 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: D5347210220400
- Condition: Damaged
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLE FLOOR BEAM SPLICE Y1292 AT FR66 LOWER OUTBOARD SPLICE AT AFT GALLEY. REPLACED SPLICE COUPLING.
